Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Biometrika
Year: 2010  |  Volume: 97  |  Issue: 4  |  Page No.: 839 - 850

Censored quantile regression with partially functional effects

J Qian and L. Peng    

Abstract:

Quantile regression offers a flexible approach to analyzing survival data, allowing each covariate effect to vary with quantiles. In practice, constancy is often found to be adequate for some covariates. In this paper, we study censored quantile regression tailored to the partially functional effect setting with a mixture of varying and constant effects. Such a model can offer a simpler view regarding covariate-survival association and, moreover, can enable improvement in estimation efficiency. We propose profile estimating equations and present an iterative algorithm that can be readily and stably implemented. Asymptotic properties of the resultant estimators are established. A simple resampling-based inference procedure is developed and justified. Extensive simulation studies demonstrate efficiency gains of the proposed method over a naive two-stage procedure. The proposed method is illustrated via an application to a recent renal dialysis study.

View Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

No Article Found
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility